# SDR SWAA2021012744446

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 46,426 hours, 27,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DEFECTIVE AT POSITION M1670.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT POSITION M1670.  PERFORMED INSTALLATION TEST NORMAL, AS PER REF B737 AMM 35-51-06-960-805.
